# SDR 2008UALA02833

- Difficulty date: May 15, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 59,752 hours, 22,625 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EEL LIGHT AT ROW 13ABC IS DISCONNECTED AND CLEAR COVER IS MISSING FOR A 10 INCH SECTION.  RECONNECTED WIRE AND REPLACED MISSING OR IMPROPER LENGTH COVERS.  SYSTEM TEST OK.
